# SDR DALA2024070806884

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430598) EVIDENCE OF COROSION ON FLOOR STRUCTURE WEB AT STA 1016+19, LBL 1, WL 210. REMOVED CORROSION ON FLOOR STUCTURE WEB @ STA 1016+19 LBL1, WL210 IAW ERA 618953-14 REV ORG.
